→ Omaha NO. 8128 P. 3

Senator Chuck Hagel Friday, May 18 2007 Page 1

Andrew Holland's Birthday

Rexon Ryu - Out on Annual Leave Sarah Pullen - Out on Annual Leave

9:45 CTH Photo Op with Becky Hohnstein

Staff:

AM (Lincoln) and four guests

CJC

Location: CTH Front Office

Note: Becky is a distant relative of CTH;

Her father is Ed Holhstein

11:30 CTH Wheels up for Nebraska

AM Flight Number: 53
ET Manifest: CTH

Seats:

12:30 CTH Wheels up for Nebraska via private plane

PM (Ken Stinson) ET Tail Number:

Pilots: Cell:

Est Flight Time: 2 hours and 30 minutes + Time Change

Page 2

2:00 CTH Wheels down in Nebraska

PM Depart for Valmont Industries

CT Driver: Tom Janssen Cell: (402) 630-9273

Address: One Valmont Plaza

13815 FNB Parkway

Directions: Take Abbott Drive South (left) from the airport. Turn South (left) on 10th Street, Turn West (right) onto Dodge Street. Continue west on Dodge Street until the Boys Town exit - 137th street, take the exit ramp. Turn north (right) at the bottom of ramp onto 137th street. Turn west (left) at the first light onto FNB parkway. Take first left (south) onto One Valmont Plaza (this will proceed between buildings. The building on your right will have visitor parking next to the building.

Parking: There will be a spot reserved in visitor parking

Met by: Bob Meaney Cell: (402) 669-4237

Drive Time: 30 minutes

Page 3

2:30 CTH receive award from National PM Association of Manufacturing Award

CT and give brief remarks

Location: Valmont Industries Address: One Valmont Plaza

Contact: Bob Meaney, Senior Vice President

Cell: (402) 669-4237

Contact: Nancy Ketteler, Executive Assistant

Cell: (402) 681-9861

Agenda:

2:30 CTH arrive, met by Bob Meaney

2:32 CTH escorted to the 6th floor reception hall

2:35 CTH meet and greet with attendees

2:45 Mogens Bay brief welcome (5 minutes)

2:50 Senator Hagel accept the NAM Award

for Manufacturing Excellence presented by

Mogens Bay

2:55 Senator Hagel brief remarks
(Smaller setting, no podium and mic)

3:05 Senator Hagel (20 minutes) of Q and A, facilitated

by Mogens Bay

3:25 Mogens Bay wrap up

3:30 CTH depart

Attendance: 35 people (members of National

Association of Manufacturing - list will be provided)

Note: Desserts and Coffee will be served Note: Attendees will be wearing name tags

3:30 CTH depart for condo

PM Drive to: condo

CT Driver: Tom Janssen

Cell: (402) 630-9273

→ Omaha

Ø 006 P. 6

Senator Chuck Hagel Friday, May 18 2007

Page 4

NO. 8128

3:45 CTH down time at the condo

PMLocation: condo

CTH depart for fundraiser 4:45

Driver: Tom Janssen PMCell: (402) 630-9273 CT

> Drive to: The Historic Paxton Ballroom Address: 1403 Farnam Street, Omaha, NE

Directions: Take Dodge Street South to 30th Street. Turn left onto South 30th Street, Take 1-480 toward I-80. Merge onto I-480 via the ramp on the left toward Iowa. Take the 14th Street exit toward the Old Market District. Turn slightly right onto North 14th Street. Turn right onto Farnam Street. The Paxton The Paxton is on the South side of the street.

Parking:

Page 5

5:25 CTH participate in Hagel for Senate Reception
PM with Senator McConnell and Governor Heineman

CT Location: The Historic Paxton Ballroom Address: 1403 Farnam Street, Omaha, NE

Contact: Kevin Chapman

Cell: (202) 744-3383 Contact: Sarah Hurt Cell: (202) 669-0913

Agenda:

5:00 Guests begin to arrive

5:25 CTH, Senator McConnell and Governor Heineman

arrive and greet guests

6:00 Program begins - emcee welcomes guests and

introduces Governor Heineman

6:10 Governor Heineman makes brief remarks

and introduces CTH

6:15 CTH makes brief remarks and

introduces Senator McConnell

6:20 Senator McConnell gives brief remarks

6:35 CTH thanks guests and closes program

6:40 Program ends

6:50 CTH, Senator McConnell and Governor Heineman

depart event for Happy Hollow Country Club

7:00 Event concludes

Attendees: 200-250 guests

Note: Guests will have name tags

Note: Open to the media

6:50 CTH depart for Hagel for Senate Dinner at

PM Happy Hollow Country Club

CT Driver: Tom Janssen

Cell: (402) 630-9273

Drive to: Happy Hollow Country Club

Address: 1701 South 105th Street

7:15 CTH arrive at Hagel for Senate Dinner with PM Senator McConnell and Governor Heineman

CT Location: Happy Hollow Country Club

Address: 1701 South 105th Street

Contact: Kevin Chapman

Cell: (202) 744-3383 Contact: Sarah Hurt Cell: (202) 669-0913

Agenda:

7:00 PM Guests begin to arrive

7:15 PM CTH, Senator McConnell, and Governor

Heineman arrive and greet guests

7:35 PM Program begins, emcee welcomes guests and

introduces Governor Heineman

7:40 PM Governor Heineman gives brief

remarks and introduces CTH

7:45 PM CTH makes brief remarks

and introduces Senator McConnell

7:50 PM Senator McConnell makes brief

remarks

8:05 PM CTH thanks guests and ends program

8:30 PM CTH, Senator McConnell, Governor

Heineman depart

8:30 PM Event ends

Attendees: 45-50 guests

Note: Attendees will be wearing name tags

8:30 CTH depart for condo PM Driver: Tom Janssen

CT Cell: (402) 630-9273

O/N Condo

/

The Comell Neturn ?? Senator Chuck Hagel Saturday, May 19, 2007 Page 1

Margaret Cook's Birthday

FYI - NE GOP State Central Committe Meeting in Bellevue, NE

1:00 CTH depart for Fremont, Nebraska

PM Driver: Tom Janssen CT Cell: (402) 630-9273

Address: 700 North Clarkson Location: Fremont Event Center Directions: Take Galvin Road South

toward Harvell Drive, turn left onto Harvell
Drive. Stay straight to go onto Cornhusker Rd
Turn right onto ramp, merge onto US-75 N,
Merge onto I-80 W, Merge onto I-680 N via
Exit 446. Take the US 6 W exit EXIT 3 toward Boys Town.
Merge onto W. Dodge Road. Keep right at the fork to
fo on NE 28B LINK N. Turn slight right onto US 275 N.
Take Highway 275 all the way into Fremont. Turn
left onto left on 23rd Avenue to Clarkson Street. Turn
left on Clarkson Street. Take Clarkson Street to 11th street
and turn right. 11th Street will take you to the North entrance.

Parking: There will be reserved parking by the North Door.

Contact: Phil Carter Cell: (402) 719-5491

1:45 CTH arrive at Midland Event Center

PM and escorted to room 107

CT Location: Fremont Met by: Phil Carter Cell: (402) 719-5491

Note: Trustees will also be meeting

in room 107 and alum directors will also be in room 107. Note: Phil Carter will escort CTH to the processional line

Note: Processional line up will begin at 1:45

Senator Chuck Hagel Saturday, May 19, 2007

Page 2

2:00 CTH Commencement Speaker at Midland

PM Lutheran College Graduation
CT Location: Fremont Event Center

Address: 700 North Clarkson

Contact: Phil Carter Cell: (402) 719-5491

Agenda:

2:00 CTH will march with the processional and platform party onto the stage

Note: CTH will be seated next to Sid Dillon and

2:10 Brief Welcome by Dr. Richard Green, interim President

2:15 Hymn, Scripture Lesson, and Invocation (Led by Rev. James Melang, Midland Lutheran College Pastor)

2:25 Musical Selection by the band

2:30 CTH introduced by Dr. Richard Green

2:32 CTH give commencement address (15 minutes)

Note: All students at commencement will Be earning their bachelor's degrees

2:47 CTH return to seat, Dr. Green step to podium and announce the conferring of honorary doctorate degree for CTH and Mr. Ken Henkens (Midland Lutheran College Alum - receiving for his service to the college)
2:50 CTH will join Dr. Green and Sid Dillon at the podium and Dr. Green will present him an honorary hood and diploma 2:55 CTH will be seated, student Amanda Fryzek

will step to podium to present teaching excellence award

3:00 Amanda Fryzek presented with The John Praumer

Award by Dr. Richard Green

3:00 Dr. Green present the candidates for their degrees

3:02 Degrees are conferred

3:22 Alumni Award Presentation

3:25 Interim President Dr. Richard Green brief closing remarks

3:35 Closing of the ceremony and benediction

NO. 8128 P. 11

Senator Chuck Hagel Saturday, May 19, 2007

Page 3

3:45 CTH recess to room 107 to return gown

Commencement Speaker (15 minutes of remarks)

Graduates: 200 graduates

Note: Midland Lutheran College has a new event center and this will be the first year that commencement is in the facility

3:45 CTH depart for Omaha
PM Driver: Tom Janssen
CT Cell: (402) 630-9273
Drive time: 45 minutes

4:15 CTH down time at the condo

PM Location: Omaha

 \mathbf{CT}

5:20 CTH depart for Creighton Soccer Stadium

PM Driver: Tom Janssen CT Cell: 9402) 630-9273

Address: 2500 California Plaza

→ Omaha

NO. 8128 P. 12

Senator Chuck Hagel Saturday, May 19, 2007 Page 4

5:45

CTH attend Salute to the Troops event

PM

Location: Creighton University Soccer Stadium

CT

Address: 2500 California Plaza

Agenda:

12:00 PM Event Begins with family fun acvities and Heartland of America

Band at the Qwest Center

2:00 Army Airforce Demonstrations

5:00 Event at Qwest Center ends, Gates

Open at Creighton Soccer Stadium

4:30 Musical Welcome at Creighton Soccer Stadium

with the Noteables

5:30 Special program begins

5:50 Marine Corps Battle Color Detachment Arrives

5:45 CTH arrives

6:00 CTH and other dignitaries recognized

6:05 Marine Corps Battle Color Detachment show begins

6:30 CTH departs

7:00 Marine Battle Color Detachment show ends

6:30

CTH depart for Heartland School Dinner

PM CT

Driver: Tom Janssen Cell: (402) 630-9273

Directions: Parking:

→ Omaha NO. 8128

P. 13

Senator Chuck Hagel Saturday, May 19, 2007 Page 5

6:45

CTH speak at Heartland School Dinner

PM CT Location: Qwest Center Contact: Scott Carlson

Cell: (402) 301-9693

Agenda:

6:45 CTH arrive at the Qwest Center,

will be met by Mick Jensen and Scott Carlson

6:47 CTH escorted to the front of the

Room - seated at the head table

6:48 Colors are presented by Offutt Honor Guard

and National Anthem

6:55 CTH introduced by Mick Jensen

(There will be a riser stage, podium and a mic)

6:57 CTH remarks (10 minutes)

Topics: Education (IDEA)

7:07 CTH Q and A (10 minutes)

7:20 CTH depart Attendance: 200

7:20 PM CTH depart for the Heartland Salute to the Troops Note: This is a concert at the Qwest Center featuring

CT

Montgomery Gentry and Joe Nichols

Note: CTH invited by Ken Stinson and Mike McCarthy

7:30

CTH attend "A Salute to the Troops" Concert

PM

with Mike McCarthy

CT

Location: Qwest Center

9:30

CTH arrive at condo

PM

CT

O/N

Condo

Senator Chuck Hagel Sunday, May 20, 2007 Page 1

CTH depart for Elliott Aviation 11:00

AM Driver: Tom Janssen CT Cell: (402) 630-9273

11:40 CTH Wheels up for Beatrice, NE

Tail Number: N376RC \mathbf{AM}

CTPilots: Shawn Davis Cell: (515) 554-5277 Cell: (402) 443-7691 Mike Henry

> Manifest: CTH, TCJ Flight Time: 35 minutes

12:15 CTH depart for Homestead

National Monument PMCT Driver: Tom Janssen Cell: (402) 630-9273

Drive time: 25 minutes

Directions: When leaving the airport turn to the right (South) on U.S. 77 towards Beatrice. Go to the Middle of Beatrice to 6th and Court Street (or US Highway 136 West) turn to the right (West) you will cross the Blue River Bridge. Keep going West until you get to the second stop light. This is the intersection of Highway 4 and Highway 136. Turn right (North) again. Go 3.5 miles to the Monument. The Heritage Center site will be

marked. There will be a spot reserved at the site for CTH.

→ Omaha 201 NO. 8128 P. 15

Senator Chuck Hagel Sunday, May 20, 2007 Page 2

12:40

CTH attend and speak at Homestead

 \mathbf{PM}

National Monument Heritage Center Dedication

CT

Location: Beatrice

Note: CTH would speak at the beginning

of the program.

Met by: Mark Engler, Superintendent

Cell: (402) 230-9289

Agenda:

12:40 CTH arrive, Mark Engler

12:42 Brief tour of the Heritage Center Dedication

with Superintendent Mark Engler and Mayor Baughman

and Regional Director Ernie Quintana, Deputy

Regional Director David Gibbon

12:52 CTH time for meet and greet

with attendees of Heritage Center Dedication

1:00 CTH escorted to the stage

1:02 National Anthem and Posting of Colors

1:07 CTH introduced

1:10 CTH give brief remarks (10 minutes)

1:20 CTH depart

1:20

CTH depart for Doane College in Crete

PM CT Driver: Tom Janssen Cell: (402) 630-9273

Drive time: 40 minutes

Directions: Take NE-4 west toward W 89 Road,
Take a slight right on NE - 103. Take NE- 103 for
approximately 22 miles. Turn right onto County Road
H. Turn left after ½ mile to county road 2250 - Follow
County Road 2250 until you get to County Road GG,
turn right. After ½ mile turn left onto South Boswell Avenue.

Parking:

→ Omaha 201 NO. 8128 P. 16

Senator Chuck Hagel Sunday, May 20, 2007 Page 3

2:00

CTH arrive for Commencement Speech

PM

Location: Crete

CT

Met by: Lindsey Nordhausen

Cell: (402) 525-2695

Secondary Contact: Janet Jefferies, Event Planner

Cell: (402) 310-4252

Location: Padour-Walker Administration Building

Door faces West

Address: 1014 Boswell Avenue

Senator Chuck Hagel Sunday, May 20, 2007 Page 4

2:30 CTH deliver Commencement Address at

Doane College Graduation - OUTDOOR CEREMONY PM

Location: Padour-Walker Administration Bldg \mathbf{CT}

Location: Doane College Campus, Crete

Address: 1014 Boswell Avenue Contact: Lindsey Nordhausen

Cell: (402) 525-2695

Contact: Janet Jefferles, Event Planner

Cell: (402) 310-4252

Agenda:

2:00 CTH arrives, met by Lindsey

2:02 CTH will be escorted to the top floor of the administration building for robing

-Padour-Walker conference room (platform party)

2:05 CTH will have gown and cap ready when

he arrives

2:18 CTH will take a photo with platform party -photographer will already be in the room

2:20 CTH will line up for processional with the platform party (Lindsey will direct CTH in the processional line)

2:30 Processional will begin - outdoor ceremony

2:35 CTH arrive on stage at chair (stay standing until students are all in place)

(Seated next to: President Jonathan Brand) Students will proceed and be seated

2:45 National Anthem (sung by Lillian Dudley - VP of Advancement at Doane College)

2:48 Presentation of Colors

2:50 Innvocaton by Karla Cooper - campus chaplain

2:52 President Jonathan Brand will give brief welcome

2:57 President's award for Leadership awarded to

Lt. Col. Paul Adams - Tuskegee Airmen presented by President Brand

Senator Chuck Hagel Sunday, May 20, 2007

Page 5

3:00 President Brand will introduce CTH

3:02 CTH give remarks (15 minutes)

Podium and mic on stage

Note: There will be water under the podium

3:15 CTH WILL STAY AT PODIUM after his remarks

and will be joined by President Brand and

Maureen Franklin (Academic Dean) and Dr. Lyn Forester

(Professor of Education) and Denise Ellis (Registrar)

3:16 Dr. Lyn Forester will read the citation about

Senator Hagel's honorary degree

3:18 CTH will receive honorary hood which placed by

Dr. Maureen Franklin and will be presented a diploma

3:20 CTH return to his seat, and President Brand

will conferral degrees

3:25 Students will come forward to receive degrees

4:00 Lt. Col Scott Ilter will commission Heather Yancey

into the United States Air Force

4:03 Doane Hymn sung (led by Lillian Dudley0

4:05 Benediction by Karla Cooper (Campus Champlain)

4:07 CTH will join recessional back to administration

building - CTH returns gown

4:15 CTH depart

CTH Commencement remarks (15 minutes of remarks)

Graduates: 200

4:15 CTH depart for Crete Airport

PM Address: East Sprague Road, Crete

CT Driver: Tom Janssen Cell: (402) 630-9273

Drive time: 30 minutes

7:45	CTH depart for Elliott Aviation
7:45	CIH depart for Emott Aviati

AM Driver: Tom Janssen CT Cell: (402) 630-9273

8:30 CTH Wheels up for via private plane Lexington, NE

AM Plane: Jet provided by Waitt Media

CT FBO: Elliott Aviation

Tail Number: N253Cx (Jet- Cessna Citation)
Pilots: Cliff Schultz (402) 578-5894
John Back (402) 210-8172

Manifest: CTH, TCJ, MWB

9:00 CTH Wheels down in Lexington, NE

AM Met by: Julie Brooker

CT Drive to: Lexington Library

Address: 103 East 10th Street

Driver: Julie Brooker Cell: (308) 627-5145

9:15 CTH brief interview with KRVN

AM Location: Lexington Library CT Address: 103 East 10th Street

9:30 CTH coffee with Lexington Chamber and

AM immigration forum attendees
CT Location: Lexington Library
Address: 103 East 10th Street

Note: There will be coffee and rolls served

Note: CTH time for meet and greet

10:00 CTH participate in Lexington Immigration

AM Forum with Professor Maha Younes and

CT students from UNK

Location: Lexington Library Address: 103 East 10th Street

Contact: Julie Brooker Cell: (308) 627-5145

Contact: Merrilee Faubel

Cell: (402) 968-1724

Agenda:

10:00 AM Forum Begins

10:02 AM Brief welcome by Eric Brown

10:05 AM Professor and students brief presentation

on their research regarding immigration

In Lexington (15 minutes)

10:20 AM Lexington School officials brief remarks

in response to research (8 minutes)

10:28 AM Tri-County Hospital officials brief remarks in response to research (8 minutes)

10:36 AM Local Government/Law Enforcement Officials

brief remarks in response to research (8 minutes)

10:44 AM Business Leaders/Chamber of Commerce

Officials brief remarks in response to research (8 minutes)

10:52 AM CTH introduced

11:00 AM CTH brief remarks (10 minutes)

11:10 CTH Q and A and General Discussion

11:30 CTH Q and A ends, brief closing

11:35 CTH departs

11:35 CTH depart for Lexington Airport

AM Driver: Julie Brooker CT Cell: (402) 627-5145

12:00	CTH	Wheels	up	for	Omaha	via	private	plane

PM Note: Plane will pick up Norm Waitt

CT in Omaha and go wheels up for Washington DC

FBO: Elliott Aviation

Tail Number: N253Cx (Jet- Cessna Citation)
Pilots: Cliff Schultz (402) 578-5894

John Back (402) 210-8172

Manifest: CTH, TCJ, MWB Snacks will be provided

12:30 CTH Wheels down in Omaha

PM Briefly to pick up Norm Waitt

CT

12:45 CTH Wheels up for Washington DC

PM EST Flight Time: 2 hours + time change

CT FBO: Elliott Aviation

Tail Number: N253Cx (Jet- Cessna Citation)
Pilots: Cliff Schultz (402) 578-5894

John Back (402) 210-8172

Manifest: CTH, TCJ, MWB

Catering: Luncheon

3:45 CTH Wheels Down for Washington DC

PM ET